# SDR SWAA2025041423449

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 48,721 hours, 29,864 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SEAT 11C DOES NOT STAY IN THE UPRIGHT POSITION; <[01].  ADJUSTED RETRACTACTUATOR ON SEAT 11C PER AMM25-22-00.
